# SDR DALA2025122309387

- Difficulty date: December 22, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N884DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31995
- Aircraft time: 25,989 hours, 9,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3884, EMERGENCY LIGHTS INOPERATIVE FROM ROW 11 - 27.   REPLACED THE BATTERY PACKS AT ROW 11 LT & RT, AND ROW 19 LT & RT IAW MM 33-51. (LP 7581140)
